BibTeX record journals/jfi/AzhmyakovPJ13

download as .bib file

@article{DBLP:journals/jfi/AzhmyakovPJ13,
  author       = {Vadim Azhmyakov and
                  Alex Poznyak and
                  Raymundo Juarez del Toro},
  title        = {On the practical stability of control processes governed by implicit
                  differential equations: The invariant ellipsoid based approach},
  journal      = {J. Frankl. Inst.},
  volume       = {350},
  number       = {8},
  pages        = {2229--2243},
  year         = {2013},
  url          = {https://doi.org/10.1016/j.jfranklin.2013.04.016},
  doi          = {10.1016/J.JFRANKLIN.2013.04.016},
  timestamp    = {Mon, 24 Feb 2020 15:53:20 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/AzhmyakovPJ13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics